# SDR AALA970820

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49174
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LONGERON LEG CRACKED AT FASTENER LONGERON 3L STA 160.  REPLACED DEFECTIVE AREA OF LONGERON AND SPLICED PER SRM 51.  42,301 HOURS.  CYCLES, 23,692.  (X)
